Alert archive / Michigan / Frost Advisories in 2008
Frost Advisory 3, NWS Northern Indiana
NWS Northern Indiana issued this frost advisory at May 27, 2008, 4:06 AM EDT for Fulton County, Williams County, Ohio; 4 counties in Michigan; LaGrange County, Steuben County, Indiana. It took effect at May 28, 2008, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2008, 4:06 AM EDT (08:06 UTC)
- In effect from
- May 28, 2008, 2:00 AM EDT
- Expired
- May 28, 2008, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Northern Indiana
Counties LaGrange County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Fulton County, OH, Williams County, OH
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 270806 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 AM EDT TUE MAY 27 2008 ...UNSEASONABLY COLD TONIGHT... .SKIES WILL CLEAR TONIGHT AS HIGH PRESSURE SETTLES IN OVER THE WESTERN GREAT LAKES. TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S WITH FROST LIKELY...ESPECIALLY IN LOW LYING RURAL AREAS. INZ006-007-MIZ077>081-OHZ001-002-271630- /O.NEW.KIWX.FR.Y.0003.080528T0600Z-080528T1100Z/ LAGRANGE-STEUBEN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD 406 AM EDT TUE MAY 27 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO PLUMMET INTO THE LOW TO MID 30S OVERNIGHT. THESE UNSEASONABLY COLD TEMPERATURES WILL RESULT IN FROST FORMATION LATE TONIGHT...ESPECIALLY IN LOW LYING RURAL AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO TAKE MEASURES TODAY TO PROTECT TENDER VEGETATION. $$
3 follow-up statements
000 WWUS73 KIWX 271611 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1211 PM EDT TUE MAY 27 2008 ...UNSEASONABLY COLD TONIGHT... .SKIES WILL CLEAR TONIGHT AS HIGH PRESSURE SETTLES IN OVER THE WESTERN GREAT LAKES. TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S WITH FROST LIKELY...ESPECIALLY IN LOW LYING RURAL AREAS. INZ006-007-MIZ077>081-OHZ001-002-280015- /O.CON.KIWX.FR.Y.0003.080528T0600Z-080528T1100Z/ LAGRANGE-STEUBEN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD 1211 PM EDT TUE MAY 27 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO PLUMMET INTO THE LOW TO MID 30S OVERNIGHT. THESE UNSEASONABLY COLD TEMPERATURES WILL RESULT IN FROST FORMATION LATE TONIGHT... ESPECIALLY IN LOW LYING RURAL AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO TAKE MEASURES TODAY TO PROTECT TENDER VEGETATION. $$
000 WWUS73 KIWX 280007 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 807 PM EDT TUE MAY 27 2008 ...UNSEASONABLY COLD TONIGHT... .SKIES WILL CLEAR TONIGHT AS HIGH PRESSURE SETTLES IN OVER THE WESTERN GREAT LAKES. TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S WITH FROST LIKELY...ESPECIALLY IN LOW LYING RURAL AREAS. INZ006-007-MIZ077>081-OHZ001-002-280815- /O.CON.KIWX.FR.Y.0003.080528T0600Z-080528T1100Z/ LAGRANGE-STEUBEN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD 807 PM EDT TUE MAY 27 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO PLUMMET INTO THE LOWER TO MID 30S OVERNIGHT. THESE UNSEASONABLY COLD TEMPERATURES WILL RESULT IN FROST FORMATION LATE TONIGHT... ESPECIALLY IN LOW LYING RURAL AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO TAKE MEASURES TODAY TO PROTECT TENDER VEGETATION. $$
000 WWUS73 KIWX 280923 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 523 AM EDT WED MAY 28 2008 INZ006-007-MIZ077>081-OHZ001-002-281100- /O.CON.KIWX.FR.Y.0003.000000T0000Z-080528T1100Z/ LAGRANGE-STEUBEN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD 523 AM EDT WED MAY 28 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... HIGH PRESSURE MOVING INTO THE GREAT LAKES REGION WAS PROVIDING CLEAR SKIES AND LIGHT WINDS. THIS WILL RESULT IN AREAS OF FROST DEVELOPING EARLY THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO TAKE MEASURES TODAY TO PROTECT TENDER VEGETATION. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at May 27, 3:30 AM EDT, 36 minutes earlier.
Area forecast discussion, May 27, 3:30 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 AM EDT TUE MAY 27 2008
.SHORT TERM...
STG YET SHALLOW CDFNT DROPPING SEWD ACRS THE CWA EARLY THIS MORNING.
LL CAA QUITE IMPRESSIVE ESP W/MODIFICATION OFF LK MI. HWVR SFC WIND
TRAJECTORIES TAKING HEART OF LK MARINE LYR INLAND OVR NE IL/FAR NW
IN AND DENOTED WELL IN SFC OBS W/KMKE AT 41 WHILE KIKK STILL AT 70.
MORE INCLINED TO BELIEVE INLAND AREAS WILL SEE SOME MODIFICATION
THIS AFTN AS LOW STRATUS PLUME ADVTG SWD BREAKS DOWN AND LIFTS INTO
MORE SCT CU BFR CLRG LATE. FAR NW LAKESHORE AREAS WILL PROBABLY NOT
GET OUT OF THE 40S. CORE OF CHILLY CANADIAN HIGH SETTLES IN
OVERNIGHT W/DECOUPLING XPCD NORTH WITHIN RIDGE AXIS. PROXY TEMPS
THIS MORNING ACRS NRN WI/NE MN ALREADY DOWN INTO THE LOW 30S AND
AGREE W/NRN NEIGHBORS ON ISSUING FROST ADV ALG IN/MI BORDER LATE
TONIGHT.
SFC RIDGE MOVES LTL AFT THAT WHILE UNDERGOING A FAIRLY QUICK
MODERATION W/RENEWED BUT TEMPORARY REAMPLIFICATION OF ERN TROUGHING.
CONTD EXTREMELY DRY THROUGH THE PD W/NO CHC OF MEASURABLE PRECIP
UNTIL LATE WORKWEEK AT THE EARLIEST.
&&
.LONG TERM...
THURSDAY THROUGH MONDAY
MEAN TROUGHING OVER THE EASTERN PACIFIC/WESTERN CONUS LOOKS TO
CONTINUE THROUGH THE PERIOD WITH ANOTHER COMPACT AND ROBUST MID
LEVEL IMPULSE PROGGED TO PUSH INTO THE GREAT LAKES IN THE
FRIDAY/SATURDAY TIME PERIOD. DETERMINISTIC RUNS OF THE ECMWF/GFS/NAM
REMAIN MUCH MORE PROGRESSIVE WRT PROPAGATION SPEED /ESPECIALLY THE
NAM WHICH IS NEARLY 24 HOURS FASTER THAN THE NAEFS/ THAN THE GEFS
AND NAEFS ENSEMBLE RUNS...WHICH DISPLAY VERY GOOD CONSENSUS AND LOW
SPREAD AMONG THERE MEMBERS. THE GEM AND UKMET ALSO PREFER A
SOMEWHAT SLOWER SOLUTION AS COMPARED TO THE GFS. FORECAST MODELS
PROG THIS SYSTEM TO EJECT FROM THE PERSISTENT AFOREMENTIONED
TROUGH....MERGING WITH A PACIFIC NW VORT LOBE. THE LATEST WATER
VAPOR IMAGERY CONFIRMS THE PRESENCE OF BOTH FEATURES. THE QUESTION
THAT REMAINS TO BE ANSWERED IS HOW DEEP AND ORGANIZED THIS WAVE WILL
BE. A SMALLER COMPACT WAVE WOULD FAVOR FASTER PHASE SPEEDS AS
OPPOSED TO A MORE ELONGATED DEEP TROUGH. HOWEVER...ADVECTION
PATTERNS WITH FASTER WAVES TYPICALLY DISPLAY MUCH SHORTER RESIDENCE
TIMES AND WOULD YIELD MUCH LESS MOISTURE TRANSPORT/AND IN EFFECT
LESS QPF THAN THE OVERLY ROBUST NAM VALUES...A CRUCIAL POINT SINCE
LL MOISTURE WILL BE HIGHLY SUPPRESSED UNDER A RETREATING MASSIVE SFC
HIGH. IN ADDITION...PROGGED HEIGHT RISES AHEAD OF THE SYSTEM WILL
ALSO HELP TO SLOW THINGS DOWN A BIT. END RESULT...WILL STICK CLOSE
TO SLOWER SOLUTIONS OF THE NAEFS/GEFS/UKMET....ESPECIALLY GIVEN
EXCEPTIONAL DRYING POST FRONTAL THROUGH THURS PER SFC RIDGING.
CURRENT INDICATIONS SUGGEST VIGOROUS CONVECTION COULD BE POSSIBLE
/ESPECIALLY WEST/ GIVEN HIGH CAPE/SHEAR PROFILES CONTINUALLY
PROGGED...SUPPORTING A SEVERE WX OUTBREAK. OF COURSE...STILL BEING
SEVERAL DAYS OUT...TRUE INSTABILITY PER MESOSCALE INTERACTIONS ARE
HIGHLY IN QUESTION...SIMILAR TO YESTERDAY.
THURSDAY...LOOK FOR ANOTHER SUNNY AND MILD DAY WITH HIGH PRESSURE IN
CONTROL. THERE MAY BE A FEW UPPER LEVEL CLOUDS IN REPONSE TO HEIGHT
RISES. HIGHS AROUND 70 LOOK GOOD.
FRIDAY THROUGH SATURDAY...HAVE INTRODUCED LOW CHANCE POPS TO FRIDAY
AFTERNOON WITH POSSIBLE WARM FRONT INDUCED LIFT. AS STATED
BEFORE...THE NAM AND GFS BOTH BRING PRECIP INTO THE CWA MUCH
SOONER...BUT WILL STICK TO A SLOWER PROGRESSION AS PREFERRED BY THE
MEAN ENSEMBLE SOLUTIONS. HAVE SPREAD 40 POPS FRIDAY NIGHT FARTHER
EAST AND SOUTH WITH ANTICIPATED CONVECTION PER ANTICIPATED MOISTURE
SURGE. QPF VALUES CONTAIN A LARGE SPREAD AT THIS POINT...BUT IF
CONVECTION IS REALIZED...HEAVY RAIN MAY BE POSSIBLE WITH PW
PUSHING 2 INCHES. SATURDAY STILL REMAINS QUESTION MARK PER TEMPS
AND WX GIVEN CONCERNS ON POTENTIAL CONVECTIVE INFLUENCES FROM THE
PREVIOUS DAY/NIGHT. HAVE TRENDED TEMPS TO THE MEAN GEFS SOLUTION.
SUNDAY THROUGH MONDAY...RETAINED LOW CHANCE POPS SUNDAY GIVEN
DISTURBED NW FLOW. FORECAST MODELS ARE NOT AS AGGRESSIVE WITH PRECIP
ON THE LATEST RUNS. HOWEVER...FEEL AT LEAST A LOW CHANCE POP IS
WARRANTED WITH SOME INSTABILITY POSSIBLE UNDER CYCLONIC FLOW AND
RESIDUAL LL MOISTURE.
&&
.AVIATION...
MAINLY VFR CONDS THROUGH THE PD BEYOND BRIEF POST FNTL MVFR CIG
POTENTIAL THIS MORNING. STRATUS WEDGE ACRS MI/WI DROPPING QUICKLY
SWD AND SHLD HOLD INTACT BENEATH SHARP LL INVERSION BUT MIX
ACCORDINGLY TO SCT CU BY LT MORNING GIVEN NR JUNE INSOLATION AND
RATHER SHALLOW POST FNTL MSTR.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY FROM 2 AM TO 7 AM EDT WEDNESDAY FOR INZ006-007.
MI...FROST ADVISORY FROM 2 AM TO 7 AM EDT WEDNESDAY FOR MIZ077>081.
OH...FROST ADVISORY FROM 2 AM TO 7 AM EDT WEDNESDAY FOR OHZ001-002.
LM...FROST ADVISORY FROM 2 AM TO 7 AM EDT WEDNESDAY FOR LMZ043.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ043-046.
&&
SHORT TERM...HOLSTEN
LONG TERM...CHAMBERLAIN
AVIATION...HOLSTENHazardous weather outlook, May 26, 4:21 AM EDT, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 AM EDT MON MAY 26 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-270830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 421 AM EDT MON MAY 26 2008 /321 AM CDT MON MAY 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WIND BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-270830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 AM EDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY. SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING WIND GUSTS TO 40 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS AN INCREASED RISK FOR RIP CURRENTS ON TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP JC
In the hours before
Special weather statement, May 26, 11:04 PM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1104 PM EDT MON MAY 26 2008 INZ004-005-270330- ELKHART-ST. JOSEPH- 1104 PM EDT MON MAY 26 2008 ...SPECIAL WEATHER STATEMENT... AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROSELAND...OR NEAR GEORGETOWN...MOVING EAST AT 31 MPH. ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... MISHAWAKA AND GRANGER... ELKHART... OSCEOLA... JIMTOWN... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER UNTIL THIS STORM HAS PASSED. JC
Local storm report, May 27, 12:01 AM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1201 AM EDT TUE MAY 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG 4 NW SOUTH BEND 41.72N 86.32W
05/26/2008 ST. JOSEPH IN BROADCAST MEDIA
TREE REPORTED DOWN AT BENDIX DR. AND NIMTZ PKWY...2000
PEOPLE WITHOUT POWER ON THE SOUTHSIDE OF SOUTH BEND
&&
EVENT NUMBER 01335
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:42 AM EDT | Lakeshore Flood Statement | IWX | 15 hr |
Nearby
Frost Advisories in Michigan, 2008Frost Advisories in Ohio, 2008Frost Advisories in Indiana, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.